Jim Stankewicz

Postdoctoral Research Fellow,
Department of Mathematics,
University of Bristol

email: J.Stankewicz- at bristol-dot-ac.uk
office:
Howard House
Queens Avenue
Bristol BS8 1SN

Curriculum vitae (September 2014)



Research interests

Number Theory, Algebraic and Arithmetic Geometry, Abelian Varieties, Moduli Spaces, Shimura Curves

Research Papers

In Preparation

"The twist anti Hasse principle revisited: Maximal Shimura Curves" - joint with Pete L. Clark

"The Torsion on Elliptic Curves with Complex Multiplication over Real Number Fields" -joint with Abbey Bourdon and Pete L. Clark [PDF]

Submitted

"Shimura curves and explicit descent obstructions via level structure"[math.nt/1408.1642]

Accepted or Published

[8]"Computations on Elliptic Curves with Complex Multiplication" - joint with Pete L. Clark, Patrick Corn and, Alex Rice LMS J. Comput. Math. 17 (1) (2014), 509-535 [math.nt/1307.6174] [Official]

[7]"Integer Solutions to Box Optimization Problems"- joint with Vincent Coll, Jeremy Davis, Martin Hall, Colton Magnant, and Hua Wang, College Mathematics Journal 45 (2014), 180-190. [website and sage code][Official]

[6]"Twists of Shimura Curves", Canadian Journal of Mathematics 66 (2014), no. 4, 924-960.[math.nt/1208.3594][Code][Official]

[5]"Torsion Points on Elliptic Curves with Complex Multiplication(with an appendix by Alex Rice)" - joint with Pete Clark and Brian Cook, International Journal of Number Theory 9 (2013) , 447-479.[math.nt/0907.2499] [PDF][Official][MR3005559]

[4]"Twists of Shimura Curves" - PhD Thesis [PDF]

[3]"sl_n level one conformal blocks bundles on M0,n" - joint with Maxim Arap, Angela Gibney and Dave Swinarski, International Math. Research Notices (2012) Volume 2012 (7): 1634-1680. [math.ag/1009.4664] [Official][MR2913186]

[2]"Unbounded Discrepancy in Frobenius Numbers" - joint with Jeffrey Shallit [math.nt/1003.0021] [Integers - Electronic Journal of Combinatorial Number Theory 11 (2011) A2][MR2798658]

[1]"On a Generalization of the Frobenius Number" - joint with Alexander Brown, Eleanor Dannenberg, Jennifer Fox, Joshua Hanna, Katherine Keck, Alexander Moore, Zachary Robbins and Brandon Samples [math.nt/1001.0207] [Journal of Integer Sequences 13 (2010) 10.1.4][MR2580521]

Talks and Expository Works

Teaching

Last semester - Modular and Shimura curves